# SDR USAA2013121300006

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 4,194 hours, 1,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE ARMING HANDLE BROKEN OFF.  R & R DOOR 3L SLIDE ARMING HANDLE IAW A321 CMM 52-21-30.
